# SDR SWAA2025020584898

- Difficulty date: January 10, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING 2024-780408 <[01].  TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25.;[02] REPAIRED STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 WSTA 564.5 TO WSTA 591.5 AND SKIN ATTACHMENT FLANGE IAW EA-25-157-00126 WIP1 AND EA-25-157-00126 SUMMARY; SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 WSTA 564.5 TO WSTA 591.5 AND SKIN ATTACHMENT FLANGE IAW EA-25-157-00126 WIP1 AND EA-25-157-00126 SUMMARY; SEE INDIVIDUAL SIGN OFF BELOW.
